# SDR REXA2020030200246

- Difficulty date: February 22, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FRAME FS349 BTW STGR 26L TO 26R. (E/E)(TCI: 53-20-304).                                                    
""FRAME STA 349 BTW S23L TO S24R WAS REPLACED FOR A NEW ONE PER CRJ-900SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.               
"
